# SDR A6WA2013073141124

- Difficulty date: July 18, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Bs 529
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE HYD FUSE MOUNT IS CRACKED IN THE RT WHEEL WELL.  REMOVED UNSERVICEABLE FUSE MOUNT AND REPLACED WITH NEW SERVICEABLE RT FUSE MOUNT IAW SRM 51-42-06.
